Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Painful red streaks on right foot, migraines, high BP. Diabetic type II. Taking fiorinal, levothyroxine, celexa. Advise?

I have red streaks on the top middle of my right foot. When touched or pressed on it hurts like I am dying extreme pain. It has been throbbing during migraines. I have recently started on fiorinal for migraines, and on levothyroxine, diabetic type II and have high blood pressure. All under control but migraines. Also on celexa. Please help, I have red streaks where the pain is located. What should I do? I can walk on it, and pressing on it at all to relieve pain makes me scream in pain. I have a high tolerance for pain.
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
  User's Response
Hi thanks for the query,

these might be cellulitis streaks , they are quite common in Diabetes. For the migraines try taking belladonna 200 4 pills once a week, this might even help reducig symtpoms of cellulitis, belladonna is a homeopathic remedy. Also for your health conditions it is better to try homoepathic constitutional treatment for a perfect cure.

If you have fever and chills along with the cellulitis please visit your doctor immidiately.

wishing you full recovery
Answered: Thu, 25 Apr 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor